MAUDE Adverse Event Report: TIDI PRODUCTS LLC SITTER ON CUE; MONITOR, BED PATIENT

TIDI PRODUCTS LLC SITTER ON CUE; MONITOR, BED PATIENT
Model Number 8645
Medical Device Problem Code Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product was returned and evaluated.Visual findings did not observe any damage to the unit.Evaluation of the returned device found when the unit is powered on and in the low voltage state, the unit will power cycle when voltage is increased to normal level.Investigation found that multiple components may be damaged resulting in the unique failure mode observed in this unit.The instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states to reduce the risk of serious injury or death, test the alarm and sensor for proper operation prior to putting in service with a patient, and each time before leaving the patient unattended.If the alarm and/or sensor do not function properly, remove the alarm and sensor from service and replace them with a properly functioning alarm and/or sensor.Do not use the alarm or sensor if it does not activate each time weight is removed from the sensor or the sensor belt is unfastened.Warnings state do not allow batteries to deplete while in the alarm.Change batteries immediately when seeing the low battery led flash red.Depleted batteries may leak and corrode, causing damage to the electronics and reliability.If the alarm low battery led is flashing red or the alarm does not power up, the batteries are depleted and must be removed.Do not leave depleted (dead) batteries in the alarm to avoid corrosion.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).
 
Event or Problem Description
Customer reported alarm not working properly.Advised the unit is completely non functional and barley makes a static noise.No patient injury was reported.

Brand Name
SITTER ON CUE
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key22384178
Report Number2182318-2025-00073
Device Sequence Number8663543
Product Code KMI
UDI-Device Identifier10190676007131
UDI-Public10190676007131
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8645
Device Catalogue Number8645
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Initial Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown